RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 6, Pages 1238–1241 (Mi dan28923)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

The lattice of polyverbal operations

O. N. Golovin

Lomonosov Moscow State University

Full text: PDF file (592 kB)

Bibliographic databases:

Document Type: Article
Presented: A. I. Mal'tsev
Received: 01.07.1963

Citation: O. N. Golovin, “The lattice of polyverbal operations”, Dokl. Akad. Nauk SSSR, 153:6 (1963), 1238–1241

Citation in format AMSBIB
\Bibitem{Gol63}
\by O.~N.~Golovin
\paper The lattice of polyverbal operations
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 6
\pages 1238--1241
\mathnet{http://mi.mathnet.ru/dan28923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0159886}
\zmath{https://zbmath.org/?q=an:0166.28203}


Linking options:
  • http://mi.mathnet.ru/eng/dan28923
  • http://mi.mathnet.ru/eng/dan/v153/i6/p1238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Ashmanov, M. A. Bronshtein, “Simple polyverbal operations”, Math. USSR-Izv., 5:6 (1971), 1418–1436  mathnet  crossref  mathscinet  zmath
    2. P. S. Aleksandrov, L. A. Kaluzhnin, A. I. Kostrikin, A. L. Shmel'kin, “Oleg Nikolaevich Golovin (on his sixtieth birthday)”, Russian Math. Surveys, 31:4 (1976), 221–225  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019